| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10-jul-2019 with the following findings: the display lens was found to be scratched; there was internal moisture observed under the display lens.Leak testing revealed a display lens leak.The pump was found to be unresponsive due to moisture ingress.Report late due to transition from vmsr program.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (damaged w/ moisture) issue.It was reported there was moisture behind the display.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.